I have been on Co-careldopa for 2 months and are quite happy with it,On picking up box 3 today and checking box label it said co-careldopa but on getting home and checking in side the box the tablets say sinemet,are these 2 tablets the same or should I take them back to the chemist and ask for co-careldopa?
They are the same, CoCareldopa is the generic name.
Thanks Kate I needed reassuring.
They are the same but I now seem to get a better regular response using Co-careldopa.Although the response should be the same, I always now ask for the co-careldopa.
Such is life for the Parkinson's sufferer and the variety of drugs available.
can i just say always check your meds when you get them from the pharmacist as the other week i was putting my meds into the blister pack i use and when i came to the stalevo thought they looked a different shade to the ones i normally take and when i looked at them it said 125mg and i take 100mg i took them back to the pharmacey the were mortified that they had made this mistake i get the dyskinisias so taking a higher dose would have made them twice as bad luckily i did,nt take any of them but it shows you should always check every script you get, sue.
I got packets of meds that were double the strength I ahould have got. I phoned the chemist who proffered an apology and that I would be getting a letter from head office.
I thought "smashing, maybees a voucher for 10% off chuppa chups for life" instead I got hee haw. It got swept under the carpet/counter.
Now I cant close my eyes without seeing someone thrashing about on the floor foaming at the mouth, their hands ripping at their own throats because the chemist stuck a sticker over the box which said 200/50 with the prescription 100/25. This can cause rabies (it cant, (self edited).
Also I take 0.5 tabs so why on earth have I been given sinimet + 125mg impossible to half edition.
These people get paid handsomely to dish out sinimet and methadone - get it right.
And how come the methadonees always get taken first. Its positive discrimination gone mad.
Sounds like you need to find a new chemist asap.